# SDR RAIA0001033

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671000200
- Condition: Corroded
- Location: Bs 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX- DURING INSPECTION FOUND CORROSION AT FRAME 36, STRINGERS 14R AND 17R.  MAINTENANCE REPAIRED STRINGER 17R AND REMOVED CORROSION FROM STRINGER 14R AT FRAME 36 IAW ATR42 SRM.
